# SDR ABXA040049

- Difficulty date: January 16, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 54,351 hours, 49,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489833
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT FS 887, LEFT BUTT LINE 46 WAS CRACKED.  REPAIRED AREA IAW DC-9 SRM 53-01.
